# SDR UIEA2021062301404

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 86,780 hours, 13,768 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A, E, J

## Discrepancy

AFTER TAKEOFF RECEIVED A OVHT ENG 2 NAC EICAS MESSAGE FOLLOWED BY FIRE ENG 2 EICAS AND ALARMS( INSPECTION FOUND 14TH STAGE HIGH PRESS MANIFOLD AT 3 O'CLOCK SEPARATED CAUSING HEAT DAMAGES TO NUMEROUS WIRES, HARNESS AND INSIDE OF RH TR COWL. REMOVED AND REPLACED ENGINE 2 IAW B747-400 AMM 71-00-00, 71-00-02  /    )
